Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 953604, 11 pages
http://dx.doi.org/10.1155/2015/953604
Research Article

Mathematical and Numerical Analysis of Heat Transfer Enhancement by Distribution of Suction Flows inside Permeable Tubes

Mechanical Engineering Department, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia

Received 1 February 2015; Revised 24 March 2015; Accepted 27 March 2015

Academic Editor: Rama S. R. Gorla

Copyright © 2015 A.-R. A. Khaled. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A.-R. A. Khaled, “Mathematical and Numerical Analysis of Heat Transfer Enhancement by Distribution of Suction Flows inside Permeable Tubes,” Mathematical Problems in Engineering, vol. 2015, Article ID 953604, 11 pages, 2015. https://doi.org/10.1155/2015/953604.